# SDR ASOA2014021909985

- Difficulty date: January 28, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 34,328 hours, 31,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON REAR PRESSURE BULKHEAD FORWARD FACE BELOW WL 120.43 AT BL 0.  COMPLIED WITH ECTC REO601R-53-61-1285 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1285, REV D.
